# SDR VNAA2024060511102

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 29,950 hours, 23,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME SMELL IN THE CABIN / INSPECTED CABIN FOR FUMES/SMELL WITH SAME CONFIG AS REPORTED, COULD NOT DUPLICATE FAULT IAW CRJ700 FIM 21-22-00-810-806-A01.
